# SDR LR7A08101

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,133 hours, 26,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 33873518L
- Condition: Warped
- Location: Fs 507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, PER JOB CARD HST5301 FOUND LT MLG LOWER FAIRING SKIN WARPED AT FS 507, WL130, LBL50.  REPAIRED IAW SMP583 CHAP 51-60, 51-70 AND DWG 338735.
